# SDR GUU2003F00003

- Difficulty date: January 10, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 4500SA1
- Condition: Locked
- Location: Parking Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, BRAKES STUCK. REMOVED AND REPLACED PARKING BRAKE VALVES.  OPERATIONAL CHECK GOOD.
